# SDR DHL2001805014

- Difficulty date: June 8, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Engine: Ge CFM562C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM562C1
- Part serial: 693537
- Condition: Power Loss
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FROM FL310 TO 350 ENG NR 3 SPOOLED BACK TO IDLE THRUST.  THRUST LEVER HAD NO EFFECT.  DURING RELIGHT ATTEMPT N2 WOULD NOT ACCELERATE ABOVE 11%, N1 30%, N2 10% OR PRESS 3 PSI TIME 2 HOURS.  REMOVED AND REPLACED NR 3 ENG IAW MM 71-00, OPS CHECKS OK PER JRH 12.2 CHAPT 13.1 THRU 5.
